# SDR SWAA2020060889740

- Difficulty date: May 18, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR Z-ANGLE FWD OF FORWARD ENTRY DOOR AT STA 303 HAS EVIDENCE OF CRACK AT ATTACH FASTENER.  REPLACED Z-ANGLE PER SRM 51-40-02.
